0

votes

The effect that tryptophan has when taken with vyvanse

Answered on October 29, 2013
Created October 29, 2013 at 4:47 PM

The title says ot

  • 912d417b992445a654a14a3942c95642

    asked by

    (91)
  • Views
    2.9K
  • Last Activity
    1576D AGO
Frontpage book

Get FREE instant access to our Paleo For Beginners Guide & 15 FREE Recipes!

2 Answers

0
Cf08ad26759fdd206a2c9f9385080a57

(995)

on October 29, 2013
at 07:25 PM

Maybe a slight increase in serotonergic effect on the 5-HT receptors. (Tryptophan -> 5-HTP. Vyvanse -> D-amphetamine.) Vitamin B6 might be worth looking into as it further increases 5-HTP > 5-HT conversion.

"During vitamin B-6 deficiency, the percentages of the tryptophan load excreted as xanthurenic acid, kynurenine, and o-hydroxykynurenine, (which precede the 3-hydroxykynureninase step in the kynurenine pathway) were increased in all four species." (Which should be logical looking at the b6-related paths on this metabolic chart for tryptophan.)

I would generally recommend against taking stimulants and modulating / potentiating them with supplements. Talk to your doc.

0
782d92f4127823bdfb2ddfcbcf961d0e

on October 29, 2013
at 07:14 PM

I'm assuming that you're taking Vyvance for ADHD. Why are you taking tryptophan? Since Vyvance is to help keep you alert and focused, and tryptophan is known to cause drowsiness, I wouldn't see the point of taking them at the same time.

Answer Question


Get FREE instant access to our
Paleo For Beginners Guide & 15 FREE Recipes!